(i)

  1. Boundary value problems for analytic and harmonic functions in domains with nonsmooth boundaries. Applications to conformal mappings (with V. Kokilashvili and V. Paatashvili). Mem. Differential Equations Math. Phys. 14 (1998), 1-195.

(ii)

  1. On A-integrals of Cauchy type. (Russian) Soobshch. Akad. Nauk Gruzin. SSR 27 (1961), 663-670.

  2. Conjugate functions and Cauchy's singular integrals. (Russian) Dokl. Akad. Nauk SSSR 140 (1961), 1270-1273.

  3. On conjugate functions and integrals of Cauchy type. (Russian) Soobshch. Akad. Nauk Gruzin. SSR 32 (1963), 257-263.

  4. Conjugate functions and integrals of Cauchy type. (Russian) Trudy Tbiliss. Mat. Inst. Razmadze 31 (1966), 5-54.

  5. Cauchy-Stieltjes type integrals. (Russian) Trudy Tbiliss. Mat. Inst. Razmadze 34 (1968), 160-169.

  6. Conjugate functions and singular Cauchy-Stieltjes integrals. (Russian) Trudy Tbiliss. Mat. Inst. Razmadze 38 (1970), 73-84.

  7. The boundedness of a singular operator with Cauchy kernel. (Russian) Trudy Tbiliss. Mat. Inst. Razmadze 42 (1972), 95-103.

  8. Cauchy type integrals. (Russian) Proceedings of the Symposium on Continuum Mechanics and Related Problems of Analysis (Tbilisi, 1971), Vol. 1 (Russian), pp. 233-240. Izdat. Mecniereba, Tbilisi, 1973.

  9. The Cauchy singular operator, and the integral of Cauchy type. (Russian) Soobshch. Akad. Nauk Gruzin. SSR 79 (1975), No. 1, 33-35.

  10. The singular Cauchy integral, and the integral of Cauchy type. (Russian) Trudy Tbiliss. Mat. Inst. Razmadze 53 (1976), 73-86.

  11. On the singular Cauchy operator on a countable set of concentric circles (with V. Paatashvili). (Russian) Trudy Tbiliss. Mat. Inst. Razmadze 69 (1982), 80-92.

  12. On the boundedness of the singular Cauchy operator in Lebesgue spaces in the case of non-smooth contours (with V. Paatashvili). (Russian) Trudy Tbiliss. Mat. Inst. Razmadze 69 (1982), 93-107.

  13. On the derivative of conformal mapping (with V. Paatashvili). (Russian) Soobshch. Akad. Nauk Gruzin. SSR 127 (1987), 473-475.

  14. On an application of the problem of linear conjugation to the study of properties of a conformal mapping (with V. Paatashvili). (Russian) Trudy Tbiliss. Mat. Inst. Razmadze 88 (1989), 27-40.

  15. On Riemann-Hilbert problem in domain with non-smooth boundary (with V. Paatashvili). (Russian) Rep. Enlarged Sess. Semin. I. Vekua Inst. Appl. Math. 5 (1990), No. 1, 153-156.

  16. On Dirichlet problem for harmonic functions in domain with piecewise smooth boundary (with V. Paatashvili). (Russian) Rep. Enlarged Sess. Semin. I. Vekua Inst. Appl. Math. 7 (1992), No. 1.

  17. Riemann-Hilbert problem in the domain with nonsmooth boundary (with V. Paatashvili). (Russian) Proc. A. Razmadze Math. Inst. 106 (1993), 105-122.

  18. On the boundedness of Cauchy singular operator from the space Lp to Lq,  (with V. Paatashvili). Georgian Math. J. 1 (1994), No. 4, 395-404.

  19. On the inclusion of the Cauchy type integrals into the Smirnovs classes (with V. Paatashvili). Proc. Razmadze Math. Inst. 114 (1997), 71-80.

  20. On conformal mapping of simply connected domains with a piece-wise smooth boundary (with V. Paatashvili). Proc. Razmadze Math. Inst. 114 (1997), 81-88.

  21. On the continuity of the Cauchy operator from the space Lp(G) to Lq(G) for  (with V. Paatashvili). Proc. Razmadze Math. Inst. 114 (1997), 124-125.

  22. Application of an extension of the Lebesgue integral to the investigation of a boundary value problem of linear conjugation. Proc. A. Razmadze Math. Inst. 117 (1998), 71-78.

  23. On the derivative of conformal mapping function. Proc. A. Razmadze Math. Inst. 118 (1998), 49-60.

  24. On the conformal mapping of a circle onto a domain with an arbitrary piecewise smooth boundary (with V. Paatashvili). Proc. A. Razmadze Math. Inst. 116 (1998), 123-132.

  25. On conformal mapping of the domain with a piecewise smooth curve on the same domain (with V. Paatashvili). Rep. Enlarged Sess. Semin. I. Vekua Inst. Appl. Math. 13 (1998), No. 1, 20-22.

  26. On the boundedness of Cauchy singular integral operator (with V. Paatashvili). Proc. A. Razmadze Math. Inst. 124 (2000), 107-114.

  27. On a representation of the derivatives of conformal mappings (with V. Paatashvili). Georgian Math. J. 8 (2001), No. 3, 513-520.

  28. Zarembas problem in one class of harmonic functions (with V. Paatashvili). Proc. A. Razmadze Math. Inst. 132 (2003), 143-147.